# SDR CALA2016032900195

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 59,018 hours, 20,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A72024
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CHORD IS DAMAGED AT HIGH PRESS PNEUMATIC ACCESS DOOR.  OTBD LATCH POINT REPAIRED IAW ECRA 5351-01122 SEE 008 FOR WORK DESCRIPTION.
